MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0031015131
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the synergy xd mr us 2.75 x 8mm stent delivery system catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.The device was received with the crimped stent pulled proximally off the balloon and was positioned on the distal extrusion.Examination of the hypotube identified a severe kink in the laser cut section.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.The stent was returned detached from the balloon and there was evidence of stent deformation.The stent appeared compressed in its mid-section.Bumper tip showed no signs of distal tip damage.Balloon cones were reviewed, and no issues were noted.There was clear evidence of stent crimp marks on the balloon.The balloon did not appear to have been subjected to any positive pressures.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 08nov2024.A 2.75 x 8mm synergy xd drug-eluting stent was returned with no reported allegations.However, investigation result revealed a stent detach.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20798299
Report Number2124215-2024-72830
Device Sequence Number7809754
Product Code NIQ
UDI-Device Identifier08714729980865
UDI-Public08714729980865
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Lot Number0031015131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown